# SDR FDEA201103160999

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51043
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STN 700 TO STN 780, LBL 24 HAS SURFACE CORROSION ON CROWN. CORROSION REPAIR CARRIED OUT IAW EA F-5320-1146410 (SEAT TRACK HEIGHT   DIFFERENCES REWORK AND CORROSION FOUND AT BS 640-780, LBL 45 TO RBL 45).   ALTERATION IS CLASSIFIED AS MAJOR.
